Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Appl Math Comput

Search In Journal Title:

Abbravation: Journal of Applied Mathematics and Computing

Search In Journal Abbravation:

Publisher

Springer Berlin Heidelberg

Search In Publisher:

DOI

10.1016/0006-8993(73)90480-0

Search In DOI:

ISSN

1865-2085

Search In ISSN:
Search In Title Of Papers:

Dynamical analysis of a Lotka–Volterra competition

Authors: Jianjun Jiao Shaohong Cai Lansun Chen
Publish Date: 2014/06/12
Volume: 48, Issue: 1-2, Pages: 25-40
PDF Link

Abstract

In this work we consider a Lotka–Volterra competition system with impulsive linear invasion between two patches We prove all solutions of the investigated system are uniformly ultimately bounded Some conditions are obtained to guarantee the population xtextinction periodic solution is linearly stable this indicates that the alien species invade successfully and exclude the native species to extinct The permanent conditions of the investigated system is also obtained this indicates that the alien species invade successfully and the alien species coexist with the native species Numerical analysis are inserted to illustrate our results By the numerical analysis we find that there exists a threshold of invading unsuccessfully which indicates that the alien species invade unsuccessfully and the native species excludes the alien species to extinct These results indicate that impulsive linear invasion plays an important role in dynamics of ecosystem Our results provide reliable tactic basis for the biological resources management


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Full-rank block LDL ∗ decomposition and the inverses of n × n block matrices
  2. Similarity-based minimization of fuzzy tree automata
  3. Status connectivity indices of graphs and its applications to the boiling point of benzenoid hydrocarbons
  4. Particular solutions to equations of sine-Gordon type
  5. Existence of multiple positive solutions for n th-order p -Laplacian m -point singular boundary value problems
  6. Observability of linear time-invariant descriptor systems with a derivative in the output
  7. Size-structured populations: immigration, (bi)stability and the net growth rate
  8. Algebraic cryptanalysis of stream ciphers using decomposition of Boolean function
  9. $$H_{\infty }$$ filtering for discrete-time fuzzy stochastic neural networks with mixed time-delays
  10. Cyclic DNA codes over $$\mathbb {F}_2+u\mathbb {F}_2+v\mathbb {F}_2+uv\mathbb {F}_2$$ and their applications
  11. Minimal cyclic codes of length $$8p^{n}$$ over $$GF(q)$$GF(q), where $$q$$q is prime power of the form $$8k+5$$8k+5
  12. On the Leverrier-Faddeev algorithm for computing the Moore-Penrose inverse
  13. On complementary dual quasi-twisted codes
  14. Sub-quadratic convergence of a smoothing Newton method for second-order cone programming
  15. An ODE-based nonmonotone method for unconstrained optimization problems
  16. An ODE-based nonmonotone method for unconstrained optimization problems
  17. On the existence of solutions for fractional differential inclusions with anti-periodic boundary conditions
  18. Positive solutions to a two-point higher order boundary value problem
  19. Almost periodic models in impulsive ecological systems with variable diffusion

Search Result: